English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Orthogonal polynomials associated to a certain fourth order differential equation

MPS-Authors
/persons/resource/persons235430

Hilgert,  Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235586

Kobayashi,  Toshiyuki
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

hilgert_orthogonal_oa_2011.pdf
(Any fulltext), 179KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hilgert, J., Kobayashi, T., Mano, G., & Moellers, J. (2011). Orthogonal polynomials associated to a certain fourth order differential equation. The Ramanujan Journal, 26(3), 295-310. doi:10.1007/s11139-011-9338-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-217F-9
Abstract
There is no abstract available